Alert archive / Texas / Flash Flood Warnings in 2020
Flash Flood Warning 14, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jul 26, 2020, 3:13 AM CDT for Cameron County, Hidalgo County, Willacy County, Texas. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2020, 3:13 AM CDT (08:13 UTC)
- Expired
- Jul 26, 2020, 10:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cameron County, TX, Hidalgo County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 24 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:00 AM CDT | FLOOD | Los Fresnos, TX | NEIGHBORHOOD STREET REPORTING 1 TO 2 FEET OF WATER. |
| Jul 26, 8:30 AM CDT | FLOOD | La Feria, TX | SEVERAL STREET AND FIELD FLOODING. WATER ESTIMATES 1 TO 2 FEET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 8.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
669
WGUS54 KBRO 260813
FFWBRO
TXC061-215-489-261115-
/O.NEW.KBRO.FF.W.0014.200726T0813Z-200726T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
313 AM CDT Sun Jul 26 2020
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
Cameron County in deep south Texas...
Hidalgo County in deep south Texas...
Southwestern Willacy County in deep south Texas...
* Until 615 AM CDT.
* At 313 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Harlingen, San Benito, La Feria, Los Fresnos, Santa Rosa, Rancho
Viejo, Rio Hondo, Palm Valley, Los Indios, Olmito, Laureles, La
Paloma, Cameron Park, Rangerville, Downtown Brownsville,
Southmost, Port Of Brownsville, Santa Maria, Brownsville and
Primera.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2638 9786 2624 9775 2622 9752 2625 9735
2593 9735 2591 9737 2584 9737 2586 9741
2585 9744 2590 9750 2589 9752 2601 9765
2602 9764 2602 9767 2604 9766 2602 9774
2605 9777 2603 9779 2606 9780 2605 9786
FLASH FLOOD...RADAR INDICATED
$$
53-Schroeder3 follow-up statements
673
WGUS54 KBRO 261111
FFWBRO
TXC061-489-261315-
/O.EXT.KBRO.FF.W.0014.000000T0000Z-200726T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
611 AM CDT Sun Jul 26 2020
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
Cameron County in deep south Texas...
Southwestern Willacy County in deep south Texas...
* Until 815 AM CDT.
* At 611 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 5 and 8 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Harlingen, San Benito, La Feria, Los Fresnos, Santa Rosa, Rancho
Viejo, Rio Hondo, Palm Valley, Los Indios, Olmito, Laureles, La
Paloma, Cameron Park, Rangerville, Downtown Brownsville,
Southmost, Port Of Brownsville, Santa Maria, Brownsville and
Primera.
Additional rainfall amounts of 2 to 6 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2638 9786 2624 9775 2622 9752 2625 9735
2593 9735 2591 9737 2584 9737 2586 9741
2585 9744 2590 9750 2589 9752 2601 9765
2602 9764 2602 9767 2604 9766 2602 9774
2605 9777 2603 9779 2606 9780 2605 9786
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-3 INCHES IN 1 HOUR
$$
Castillo672
WGUS74 KBRO 261111
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
611 AM CDT Sun Jul 26 2020
TXC215-261121-
/O.EXP.KBRO.FF.W.0014.000000T0000Z-200726T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-
611 AM CDT Sun Jul 26 2020
...FLASH FLOOD WARNING WILL EXPIRE AT 615 AM CDT THIS MORNING FOR
CAMERON AND SOUTHWESTERN WILLACY COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flash Flood Watch remains in effect until 700 PM CDT Sunday for a
portion of Deep South Texas.
LAT...LON 2638 9786 2624 9775 2622 9752 2625 9735
2593 9735 2591 9737 2584 9737 2586 9741
2585 9744 2590 9750 2589 9752 2601 9765
2602 9764 2602 9767 2604 9766 2602 9774
2605 9777 2603 9779 2606 9780 2605 9786
$$
Castillo545
WGUS54 KBRO 261242
FFWBRO
TXC061-489-261515-
/O.EXT.KBRO.FF.W.0014.000000T0000Z-200726T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
742 AM CDT Sun Jul 26 2020
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
Cameron County in deep south Texas...
Southwestern Willacy County in deep south Texas...
* Until 1015 AM CDT.
* At 742 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 5 and 8 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Harlingen, San Benito, La Feria, Los Fresnos, Santa Rosa, Rancho
Viejo, Rio Hondo, Palm Valley, Los Indios, Olmito, Laureles, La
Paloma, Cameron Park, Rangerville, Downtown Brownsville,
Southmost, Port Of Brownsville, Santa Maria, Brownsville and
Primera.
Additional rainfall amounts of 3 to 5 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2638 9786 2624 9775 2622 9752 2625 9735
2593 9735 2591 9737 2584 9737 2586 9741
2585 9744 2590 9750 2589 9752 2601 9765
2602 9764 2602 9767 2604 9766 2602 9774
2605 9777 2603 9779 2606 9780 2605 9786
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
53-SchroederWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 1:02 AM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 26, 1:02 AM CDT, 2 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
102 AM CDT Sun Jul 26 2020
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...Hazardous aviation conditions continue over the next
several hours as Hurricane Hanna continues to move inland. KHRL
went down earlier this evening due to a power hit, so have been
relying on radar and nearby observations to extrapolate conditions
at KHRL. Heavy rain will bring visibilities down periodically and
lead to slick runways at times. Winds will continue to shift out
of the south and then southeast later on Sunday as Hanna moves to
the southwest. Gusts have been gusting to 50 knots at KMFE and
near KHRL over the last hour or two and these gusts should
continue through the night. Kept LLWS for all the the TAF sites
through most of Sunday morning. Overall conditions will improve
east to west by midday tomorrow, with rain gradually diminishing
in the afternoon, becoming more showery and winds decreasing.
&&
.PREV DISCUSSION... /issued 642 PM CDT Sat Jul 25 2020/
..00z Aviation Update...
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...Flying conditions continue to be very adverse across
Deep South Texas as Hurricane Hanna makes landfall across coastal
Kenedy County. Latest surface observations across the region show
generally MVFR ceilings in place, with a few VFR observations.
The main concern, other than the various flight rules, are the
very gusty winds occurring at the surface and just above the
surface. Gusts have generally been around 40-50 knots at MFE, HRL,
and BRO over the past few hours. Kept LLWS for all the the TAF
sites through most of Sunday morning. As Hanna continues to move
inland and moves more southwest, winds will turn more southerly to
southeasterly and increase further overnight tonight, especially
at HRL and MFE. Went ahead and removed TS out of all of the TAFs
with this update. There may be a few rumbles of thunder over the
next 24 hours, but Hanna is not producing much lightning right.
Will update the forecast if this changes. Overall conditions will
improve east to west by midday tomorrow, with rain gradually
diminishing in the afternoon, becoming more showery and winds
decreasing.
PREV DISCUSSION... /issued 502 PM CDT Sat Jul 25 2020/
.HURRICANE HANNA MAKING LANDFALL...
SHORT TERM (Tonight through Sunday Night): Hurricane Hanna is in
the process of transitioning from the western Gulf of Mexico to
the inland areas of Deep South Texas and the Rio Grand Valley, and
a plethora of Watches, Warnings, and Advisories (Hurricane
Warning, Tropical Storm Warning, Storm Surge Warning, Flash Flood
Watch, Coastal Flood Advisory, High Surf Advisory) are in effect
within the BRO CWFA. Conditions will deteriorate from now through
the overnight hours as Hanna treks west-southwest across the
region. Although Hanna is forecast to be just across the Rio
Grande River in Mexico around sunrise Sunday, additional showers
and thunderstorms moving inland on Sunday through Sunday night
could exacerbate any flooding that develops tonight within Deep
South Texas and the Rio Grande Valley.
LONG TERM (Monday through Saturday): A general elongated 500 mb
trough axis will remain in place across Deep South TX and the RGV
from Mon through Wed. This will combine with leftover tropical
moisture from the remnants of Hanna to maintain the conv chcs
during the first half of next week. The 500 mb ridging will start
rebuilding over the TX Coastline and the RGV during the latter
half of the week allowing for hotter temps and lower conv chcs.
The GFS wants to hold on to the pops a bit longer versus the ECMWF
which shuts down the pops pretty quickly after Wed.
MARINE (Now through Sunday Night): Buoy 42020 reported southeast
winds around 52 knots gusting to around 70 knots with seas of 21
feet with a period of 9 seconds at 1450 CDT/1950 UTC. Dangerous
marine conditions are expected tonight through Sunday as Hurricane
Hanna transitions from the open waters of the Lower Texas Coast to
the inland areas of Deep South Texas and the Rio Grande Valley.
Although winds and seas will improve markedly for Sunday night, a
Small Craft Advisory may still be needed for the Laguna Madre and
Gulf of Mexico waters from 0 to 60 nautical miles offshore due to
remaining strong winds and rough seas.
Monday through Thursday: Surface ridging over the Gulf of Mex will
maintain a general light to moderate onshore flow pattern along
the lower TX coastline next week. Some of the Gulf swells may
experience SCA swells into Mon with conditions improving
afterwards. Some SCEC swells may linger across the Gulf waters
through Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 87 80 88 78 / 80 60 60 50
BROWNSVILLE 86 80 87 78 / 80 60 70 50
HARLINGEN 85 78 88 76 / 80 70 70 50
MCALLEN 83 78 85 77 / 90 70 80 50
RIO GRANDE CITY 84 76 87 76 / 80 70 80 50
SOUTH PADRE ISLAND 85 82 84 80 / 80 60 50 50
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for TXZ248>257-351-353.
Flash Flood Watch through this evening for TXZ248>257-351-353.
High Rip Current Risk through Monday morning for TXZ256-257.
Coastal Flood Advisory until 7 PM CDT this evening for TXZ256-
257.
High Surf Advisory until 9 AM CDT Monday for TXZ256-257.
GM...Tropical Storm Warning for GMZ130-132-135-150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Aviation Update...69-FarrisHazardous weather outlook, Jul 26, 1:51 AM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 151 AM CDT Sun Jul 26 2020 TXZ248>257-351-353-270700- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 151 AM CDT Sun Jul 26 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight A Tropical Storm Warning is in effect for Kenedy, Brooks, Willacy, Jim Hogg, Zapata, Starr, Hidalgo, and Cameron County until Monday morning. A Flash Flood Watch is in effect for all of Deep South Texas and the Rio Grande Valley until 7 PM CDT Sunday. A Storm Surge Warning is in effect for the coastal portions of Kenedy County until Monday morning. A Coastal Flood Advisory is in effect for the coastal portions of Cameron and Willacy County until 7 PM CDT Sunday. A High Surf Advisory and a High Rip Current Risk are in effect for the coastal portions of Cameron and Willacy County until 9 AM CDT Monday. A Tornado Watch is in effect for Cameron, Willacy, Hidalgo, Brooks, and Kenedy counties through 9 AM CDT Sunday. .DAYS TWO THROUGH SEVEN...Sunday through Friday The potential for flash flooding continues across deep South Texas Sunday...especially across areas that have already experienced flooding...as the outer rain bands associated with Tropical Storm Hanna continue to develop and move across the area Sunday producing heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville Office while following all local, state, and CDC guidelines. GMZ130-132-135-150-155-170-175-270700- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 151 AM CDT Sun Jul 26 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight A Tropical Storm Warning has replaced the Hurricane Waning for the Laguna Madre north of the mouth of the Arroyo Colorado and for all of the Gulf of Mexico waters through Monday morning. A Tropical Storm Warning will remain in effect for the Laguna Madre south of the mouth of the Arroyo Colorado through Monday morning. A Tornado Watch is in effect for all of the lower Texas coastal waters through 9 AM CDT Sunday. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville Office while following all local, state, and CDC guidelines. Castillo
In the hours before
Local storm report, Jul 25, 11:31 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1131 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM NON-TSTM WND DMG MCALLEN 26.21N 98.24W
07/25/2020 HIDALGO TX PUBLIC
PUBLIC REPORT OF LARGE HEALTHY TREE BROKEN
IN HALF AND SMALL TREE WITH NUMEROUS BROKEN
BRANCHES. MESSAGE RELAYED VIA SOCIAL MEDIA
WITH PHOTOS AND VIDEO.
&&Local storm report, Jul 25, 11:42 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1142 PM CDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM NON-TSTM WND DMG 1 N ELSA 26.31N 98.00W
07/25/2020 HIDALGO TX PUBLIC
PUBLIC REPORT OF LARGE TREE WITH BROKEN
LIMBS. REPORT VIA SOCIAL MEDIA VIDEO.
&&Local storm report, Jul 26, 12:04 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1204 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM FLASH FLOOD HARLINGEN 26.20N 97.69W
07/26/2020 CAMERON TX PUBLIC
PUBLIC REPORTED FLOODING IN THE AREA AND
WATER IS NOW ENTERING HOMES. RELAYED VIA
SOCIAL MEDIA.
&&
AMLocal storm report, Jul 26, 12:10 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1210 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM FLASH FLOOD HARLINGEN 26.20N 97.69W
07/26/2020 CAMERON TX PUBLIC
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
HARLINGEN. PUBLIC REPORTED FLOODING IN THE
AREA WITH WATER UP TO KNEES. WATER IS NOW
ENTERING HOMES. RELAYED VIA SOCIAL MEDIA.
&&
AMLocal storm report, Jul 26, 2:33 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
233 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLOOD 2 NNW PHARR 26.20N 98.20W
07/26/2020 HIDALGO TX BROADCAST MEDIA
FLOODED PARKING LOT RELAYED VIA BROADCAST
MEDIA.
&&
AMLocal storm report, Jul 26, 3:08 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
308 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM NON-TSTM WND DMG 1 S ROMA 26.40N 99.00W
07/26/2020 STARR TX PUBLIC
TIN ROOF BLOWN OFF OF RAMIREZ SERVICE
STATION IN ROMA. PHOTO RELAYED VIA SOCIAL
MEDIA.
&&
AMThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:13 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 14 hr |
| Jul 25, 8:56 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 89 min |
| Jul 25, 9:32 PM CDT | Special Marine Warning | BRO | 88 min | |
| Jul 25, 10:00 PM CDT | Special Marine Warning | BRO | 45 min | |
| Jul 25, 10:03 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 7 hr |
| Jul 25, 10:08 PM CDT | Special Marine Warning | BRO | 37 min | |
| Jul 25, 10:50 PM CDT | Special Marine Warning | BRO | 55 min | |
| Jul 25, 11:26 PM CDT | Areal Flood Advisory | BRO | Kenedy, Willacy | 110 min |
| Jul 25, 11:34 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 2 hr |
| Jul 25, 11:34 PM CDT | Special Marine Warning | BRO | 56 min | |
| Jul 26, 12:10 AM CDT | Special Marine Warning | BRO | 65 min | |
| Jul 26, 12:30 AM CDT | Flash Flood Warning | BRO | Hidalgo | 5 hr |
| Jul 26, 12:48 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 3 hr |
| Jul 26, 1:07 AM CDT | Areal Flood Advisory | BRO | Cameron | 113 min |
| Jul 26, 1:31 AM CDT | Special Marine Warning | BRO | 44 min | |
| Jul 26, 1:41 AM CDT | Flash Flood Warning | BRO | Hidalgo | 2 hr |
| Jul 26, 2:14 AM CDT | Flash Flood Warning | BRO | Cameron | 8 hr |
| Jul 26, 2:21 AM CDT | Special Marine Warning | BRO | 54 min | |
| Jul 26, 2:32 AM CDT | Special Marine Warning | BRO | 58 min | |
| Jul 26, 2:34 AM CDT | Areal Flood Advisory | BRO | Cameron | 40 min |
| Jul 26, 3:24 AM CDT | Flash Flood Warning | BRO | Cameron, Kenedy, Willacy | 7 hr |
| Jul 26, 3:27 AM CDT | Tornado Warning | BRO | Cameron | 33 min |
| Jul 26, 4:00 AM CDT | Tornado Warning | BRO | Cameron, Willacy | 30 min |
| Jul 26, 4:07 AM CDT | Tornado Warning | BRO | Cameron, Willacy | 23 min |
| Jul 26, 4:17 AM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 6 hr |
| Jul 26, 4:30 AM CDT | Special Marine Warning | BRO | 90 min | |
| Jul 26, 5:19 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 82 min |
| Jul 26, 5:39 AM CDT | Areal Flood Advisory | BRO | Kenedy | 111 min |
| Jul 26, 5:48 AM CDT | Flash Flood Warning | BRO | Hidalgo | 13 hr |
| Jul 26, 6:00 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 5 hr |
| Jul 26, 6:32 AM CDT | Special Marine Warning | BRO | 58 min | |
| Jul 26, 6:41 AM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| Jul 26, 8:34 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 3 hr |
| Jul 26, 9:02 AM CDT | Tornado Warning | BRO | Hidalgo | 13 min |
| Jul 26, 10:04 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 9 hr |
| Jul 26, 10:14 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 6 hr |
| Jul 26, 10:33 AM CDT | Small Craft Advisory | BRO | 18 hr | |
| Jul 26, 10:44 AM CDT | Flash Flood Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy | 4 hr |
| Jul 26, 11:22 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 3 hr |
| Jul 26, 11:25 AM CDT | Tornado Warning | BRO | Hidalgo | 11 min |
| Jul 26, 11:42 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy | 4 hr |
| Jul 26, 11:52 AM CDT | Special Weather Statement | BRO | Brooks | 38 min |
| Jul 26, 11:57 AM CDT | Special Weather Statement | BRO | Cameron | 48 min |
| Jul 26, 12:30 PM CDT | Tornado Warning | BRO | Kenedy, Willacy | 45 min |
| Jul 26, 12:33 PM CDT | Special Marine Warning | BRO | 42 min | |
| Jul 26, 12:47 PM CDT | Tornado Warning | BRO | Brooks, Kenedy | 28 min |
| Jul 26, 1:04 PM CDT | Tornado Warning | BRO | Brooks | 26 min |
| Jul 26, 1:17 PM CDT | Special Weather Statement | BRO | Brooks | 28 min |
| Jul 26, 1:34 PM CDT | Special Weather Statement | BRO | Zapata | 41 min |
| Jul 26, 1:36 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Jim Hogg, Starr | 4 hr |
| Jul 26, 2:16 PM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 9 hr |
| Jul 26, 2:23 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 7 hr |
| Jul 26, 2:39 PM CDT | Areal Flood Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy | 4 hr |
| Jul 26, 2:42 PM CDT | Special Weather Statement | BRO | Starr | 48 min |
| Jul 26, 5:38 PM CDT | Flash Flood Warning | BRO | Hidalgo, Jim Hogg, Starr | 5 hr |
| Jul 26, 5:59 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 96 min |
| Jul 26, 6:58 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 5 hr |
Nearby
Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.